# SDR FDEA201111295069

- Difficulty date: November 29, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 652163254
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP T/E CHORD CRACKED AT INBD FLAP CONTROL DRUM, WBL 100.  REMOVED MID FLAP T/E CHORD IAW SRM 51-30-2. LOCATED AND DRILLED NEW CHORD IAW SRM 57-50-2, FIG 5 AND INSTALLED NEW CHORD SECTION, USED PREVIOUS REPAIR IAW SRM 57-50-2, FIG 5 & EA 7-5750-143959.
